# SDR FDEA2023010233048

- Difficulty date: December 31, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832851
- Condition: Gouged
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE MAIN CABIN FLOOR CREASE BEAM ANGLE IS GOUGED AT FASTENERS BETWEEN STA   660 TO 680 REMOVED AND REPLACED ANGLE (PN#143N8328-51) WITH FABRICATED ANGLE IAW BAC DWG   143N8322 REV:K  ORIG SUBMISSION DATE:  1/2/2023
